Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What causes intermittent spasms in the lower left back?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1418 Questions
Question
Beginning yesterday I've been having these spasms in my lower left back and it's off and on?is it just muscles or something I need to worry about?
Fri, 4 May 2018 in Bones, Muscles and Joints
 
 
Answered by Dr. Saddiq Ulabidin 1 hour later
Brief Answer:
It seems muscular but renal cause should ruled out

Detailed Answer:
Hi! Welcome to Healthcaremagic. Thanks for sharing your concerns with us. We will try to help you in best way possible. First of all it's sad to know what you had been going through lately.

Based on the history you have shared, it is most likely muscular but renal causes need to be ruled out. It's better to have an ultrasound KUB and get it examined for renal punch and other visceral abnormalities like enlarged spleen etc.

In absence of other systemic signs muscular is more favored though. OTC analgesics like acetaminophen or Ibuprofen can be helpful. Capciacin gel local application can also be beneficial. Muscle relaxants like orphenidine or tizindine may be needed too.

Wishing you a speedy recovery. Hope this has answered your query. If you have any more questions please feel free to ask. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor